Health Mart Naproxen Sodium 220 mg Tablets – Naproxen Sodium
Naproxen Sodium 220 mg Tablets Temporarily relieves minor aches and pains due to: minor pain of arthritis, muscular aches, backache, menstrual cramps, headache, toothache, the common cold. Just 1 tablet is strong enough to provide pain relief that can last up to 12 hours, which means no more stopping throughout the day to take more tablets. Naproxen Sodium 220 mg Tablets is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) that provides temporary relief from minor aches and pains. It also temporarily reduces fever.
- Temporarily reduces fever.
- Strength to last 12 hours.
- The smallest effective dose should be used.
- Drink a full glass of water with each dose.
- Adults and children 12 years and older: take 1 caplet every 8 to 12 hours while symptoms last
- For the first dose, you may take 2 caplets within the first hour
- Do not exceed 2 caplets in any 8 to 12 hour period
- Do not exceed 3 caplets in a 24 hour period.
- Also, do not take more than directed.
- Children under 12 years: ask a doctor.
- Store at 20-25 degrees C (68-77 degrees F).
- Avoid high humidity and excessive heat above 40 degrees C (104 degrees F).
Naproxen Sodium 220 mg (naproxen 200 mg) (NSAID – Nonsteroidal anti-inflammatory drug)
FD&C Blue No. 2 Aluminum Lake; Hypromellose; Magnesium Stearate; Microcrystalline Cellulose; Polyethylene Glycol; Povidone; Talc; Titanium Dioxide; Each Caplet Contains: Sodium 21 mg.
Allergy Alert: Naproxen Sodium may cause a severe allergic reaction, especially in people allergic to aspirin.
Symptoms may include: Hives, facial swelling, asthma (wheezing), shock, skin reddening, rash, and blisters. If an allergic reaction occurs, stop use and seek medical help right away.
Stomach bleeding warning: Naproxen Sodium Caplets contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you: are age 60 or older; have had stomach ulcers or bleeding problems; take had stomach ulcers or bleeding problems; take a blood-thinning (anticoagulant) or steroid drug; or take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others); have 3 or more alcoholic drinks every day while using this product; take more or for a longer time than directed.
Heart attack and stroke warning: NSAIDs, except aspirin, increase the risk of heart attack, heart failure, and stroke. These can be fatal. The risk is higher if you use more than directed or for longer than directed. Do not use if you have ever had an allergic reaction to any other pain reliever/fever reducer; right before or after heart surgery.
Ask The Doctor:
Before use: If the stomach bleeding warning applies to you; you have a history of stomach problems, such as heartburn; you have high blood pressure, heart disease, liver cirrhosis, kidney disease, asthma, or had a stroke; or you are taking a diuretic; you have problems or serious side effects from taking pain relievers or fever reducers. Ask a doctor or pharmacist before use if you are under a doctor’s care for any serious condition; taking any other drug.
When using this product: Take with food or milk if stomach upset occurs; stop use and ask doctor if you experience any of the following signs of stomach bleeding: feel faint, vomit blood, have bloody or black stools, have stomach pain that does not get better, you have symptoms of heart problems or stroke: chest pain; trouble breathing; weakness in one part or side of body; slurred speech; leg swelling; pain gets worse or lasts more than 10 days; fever gets worse or lasts more than 3 days; you have difficulty swallowing; it feels like the pill is stuck in your throat; redness or swelling is present in the painful area; any new symptoms appear.
If pregnant or breastfeeding, ask a health professional before use: It is especially important not to use Naproxen Sodium during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery. Keep Naproxen Sodium Caplets out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away (1-800-222-1222).
RN: 000425S00495H02, MCK: 3918083, 3918109, UPC: 05256913265, 05256913266